On asymptotic equivalence of solutions of stochastic and ordinary equations
AbstractFor a weakly nonlinear stochastic system, we construct a system of ordinary differential equations the behavior of solutions of which at infinity is similar to the behavior of solutions of the original stochastic system.
How to Cite
Novak, I. H., A. M. Samoilenko, and A. N. Stanzhitskii. “On Asymptotic Equivalence of Solutions of Stochastic and Ordinary Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 8, Aug. 2011, pp. 1103-27, https://umj.imath.kiev.ua/index.php/umj/article/view/2788.